Alert archive / Arkansas / River Flood Warnings in 2015

River Flood Warning 75, NWS Tulsa, OK

July 9, 2015Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this river flood warning at Jul 9, 2015, 8:51 AM CDT for Crawford County, Sebastian County, Arkansas. It took effect at Jul 9, 2015, 1:00 PM CDT. It was in force for 57 hr.

The area

The outline as issued.

The facts

Issued
Jul 9, 2015, 8:51 AM CDT (13:51 UTC)
In effect from
Jul 9, 2015, 1:00 PM CDT
Expired
Jul 11, 2015, 10:00 PM CDT
In force
57 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 11 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Van Buren (VBUA4).

Action stage
22 ft
Minor stage
22 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WGUS44 KTSA 091351
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
851 AM CDT THU JUL 9 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-092151-
/O.NEW.KTSA.FL.W.0075.150709T1800Z-150712T0300Z/
/VBUA4.1.ER.150709T1800Z.150710T0000Z.150711T2100Z.NO/
851 AM CDT THU JUL 9 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Arkansas River at Van Buren
* from this afternoon to Saturday evening, or until the warning is 
  cancelled.
* At  8:00 AM Thursday, the stage was 21.75 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage this afternoon and continue to rise to near 22.5 
  feet by this evening. The river will then fall to near 21.9 feet 
  Friday afternoon and then rise again to 22.3 feet Saturday morning.
  The river is expected to fall below flood stage Saturday afternoon.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$
8 follow-up statements
337 
WGUS84 KTSA 091859
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT THU JUL 9 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-100259-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-150712T1930Z/
/VBUA4.1.ER.150709T1530Z.150711T1200Z.150712T1330Z.NO/
159 PM CDT THU JUL 9 2015

...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Sunday afternoon, or until the warning is cancelled.
* At  1:00 PM Thursday, the stage was 22.16 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 23.7 feet Saturday morning. The river is expected to fall 
  below flood stage Sunday morning.
* Impact...At 24.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca. Some rural 
  roads near Lavaca may be impassable. Parts of Kelley Park northwest
  of downtown Fort Smith experience minor flooding.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$
083 
WGUS84 KTSA 100127
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT THU JUL 9 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-100927-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-150713T1800Z/
/VBUA4.1.ER.150709T1530Z.150711T1200Z.150713T1200Z.NO/
827 PM CDT THU JUL 9 2015

...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Monday afternoon, or until the warning is cancelled.
* At 8:00 PM Thursday, the stage was 22.38 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 22.9 feet Saturday morning. The river is expected to fall 
  below flood stage Monday morning.
* Impact...At 24.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca. Some rural 
  roads near Lavaca may be impassable. Parts of Kelley Park northwest
  of downtown Fort Smith experience minor flooding.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$

ARC047-071-083-100927-
/O.EXT.KTSA.FL.W.0076.150711T1800Z-150713T0000Z/
/OZGA4.1.ER.150711T1800Z.150712T0600Z.150712T1800Z.NO/
827 PM CDT THU JUL 9 2015

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* from Saturday afternoon to Sunday evening, or until the warning is 
  cancelled.
* At 8:00 PM Thursday, the stage was 355.9 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by early
  Saturday afternoon and continue to rise to near 357.2 feet by 
  Sunday before dawn .The river will fall below flood stage by early 
  Sunday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
969 
WGUS84 KTSA 100726
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 AM CDT FRI JUL 10 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-101526-
/O.CON.KTSA.FL.W.0075.000000T0000Z-150713T1800Z/
/VBUA4.1.ER.150709T1530Z.150711T1200Z.150713T1200Z.NO/
226 AM CDT FRI JUL 10 2015

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Monday afternoon.
* At  2:00 AM Friday, the stage was 22.11 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 22.9 feet Saturday morning. The river is expected to fall 
  below flood stage Monday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$
564 
WGUS84 KTSA 101337
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 AM CDT FRI JUL 10 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-102136-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-150714T0600Z/
/VBUA4.1.ER.150709T1530Z.150712T1800Z.150714T0000Z.NO/
836 AM CDT FRI JUL 10 2015

...Flood Warning extended until late Monday night...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until late Monday night, or until the warning is cancelled.
* At  8:00 AM Friday, the stage was 21.71 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is falling, but will have a small rise to 
  21.8 feet late Friday night, then will fall again briefly. 
  The Arkansas River at Van Buren is then expected to rise again 
  above flood stage late Saturday evening and continue to rise to 
  near 22.6 feet by early Sunday afternoon. The river is expected 
  to fall below flood stage Monday evening.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$
940 
WGUS84 KTSA 101921
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT FRI JUL 10 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-110321-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-150714T1630Z/
/VBUA4.1.ER.150709T1530Z.150713T0600Z.150714T1030Z.NO/
221 PM CDT FRI JUL 10 2015

...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Tuesday morning, or until the warning is cancelled.
* At  2:00 PM Friday, the stage was 21.80 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise to
  near flood stage late tonight and then fall to 21.6 feet by tomorrow
  afternoon. The river will rise again and is expected to rise above 
  flood stage late Saturday evening and continue to rise to near 22.6
  feet by late Sunday night. The river is expected to fall below flood
  stage early Tuesday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$
314 
WGUS84 KTSA 110158
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT FRI JUL 10 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-110958-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-150714T0200Z/
/VBUA4.1.ER.150709T1530Z.150710T0100Z.150713T2000Z.NO/
858 PM CDT FRI JUL 10 2015

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Monday evening, or until the warning is cancelled.
* At  8:00 PM Friday, the stage was 21.81 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage Saturday before dawn and continue to rise to near
  22.2 feet by Saturday morning. The river is expected to fall below 
  flood stage Monday afternoon.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$
232 
WGUS84 KTSA 110845
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT SAT JUL 11 2015


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-111645-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-150713T0000Z/
/VBUA4.1.ER.150709T1530Z.150710T0100Z.150712T1800Z.NO/
345 AM CDT SAT JUL 11 2015

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until the warning is cancelled.
* At  3:00 AM Saturday, the stage was 21.96 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise 
  above flood stage early this morning and continue to rise to near 
  22.2 feet by this afternoon. The river is expected to remain near 
  flood stage through tonight before slowly falling Sunday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$
728 
WGUS84 KTSA 111325
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 AM CDT SAT JUL 11 2015


...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-111355-
/O.CAN.KTSA.FL.W.0075.000000T0000Z-150713T0000Z/
/VBUA4.1.ER.150709T1530Z.150710T0100Z.150710T0805Z.NO/
825 AM CDT SAT JUL 11 2015

The Flood Warning is cancelled for
  The Arkansas River at Van Buren.
* At  8:00 AM Saturday, the stage was 21.87 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage early yesterday.
* Forecast...The Arkansas River at Van Buren will continue falling 
  and remain below flood stage.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 9, 6:19 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 9, 6:19 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
619 AM CDT THU JUL 9 2015

.DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW...

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
THE MAIN WEATHER IMPACTS TODAY WILL BE FELT AT THE NE OK TAF
SITES. DENSE FOG AT KBVO IS CREATING AN IMMEDIATE IMPACT...AND
CONVECTION ALONG A BOUNDARY WILL AFFECT THIS SITE AS WELL
LATER...AS WELL AS KTUL/KRVS. THE REMAINDER OF THE SITES WILL HAVE
LESS CHANCE OF STORM IMPACTS. MVFR CIGS ARE THE PREVELANT CIG THIS
MORNING...GRADUALLY IMPROVING BY THIS EVENING.

LACY

&&

.PREV DISCUSSION... /ISSUED 325 AM CDT THU JUL 9 2015/

DISCUSSION...

SHOWERS AND THUNDERSTORMS ARE CURRENTLY ONGOING TO THE NORTH OF A
QUASI STATIONARY FRONT EXTENDING SOUTHWEST TO NORTHEAST JUST TO
THE SOUTH OF THE INTERSTATE 44 CORRIDOR...IN A REGION OF MID LEVEL
WARM ADVECTION. THUNDERSTORM COVERAGE WILL ONLY EXPAND THROUGH
THE DAY AS AN UPPER LEVEL DISTURBANCE MOVES EASTWARD ALONG THE
KANSAS BORDER. WITH WELL ABOVE NORMAL PRECIPITABLE WATER VALUES
PERSISTING AND WET ANTECEDENT CONDITIONS FROM THE RAINFALL OVER
THE PAST 2 TO 3 DAYS...THE FLASH FLOOD THREAT WILL INCREASE AGAIN
TODAY. THANKFULLY IT APPEARS THAT THE RAINFALL MAXIMUM TODAY WILL
BE NORTH OF THE 4 TO 6 INCH 2 DAY OBSERVED RAINFALL MAXIMUM FROM
NEAR HENRYETTA TO TAHLEQUAH TO FAYETTEVILE. A NEW FLASH FLOOD
WATCH WILL BE ISSUED FOR ROUGHLY THE AREA ALONG AND NORTH OF
HIGHWAY 412 THROUGH THIS AFTERNOON.

THE THUNDERSTORM AND HEAVY RAINFALL THREAT WILL GRADUALLY SHIFT TO
THE NORTH AND EAST BY THE EVENING AND OVERNIGHT HOURS...AS THE LOW
TO MID LEVEL FLOW BECOMES MORE SOUTHERLY...FORCING THE FRONT TO
LIFT OUT OF THE AREA.

TOMORROW AND INTO THE WEEKEND...THE MORE TYPICAL SUMMERTIME
PATTERN WILL BEGIN TO DEVELOP INTO THE SOUTHERN PLAINS
REGION...WITH ABOVE NORMAL TEMPERATURES AND HIGH HUMIDITY THE
RESULT. TRIPLE DIGIT HIGH TEMPERATURES...ALTHOUGH NOT A
CERTAINTY...STILL LOOK POSSIBLE FOR PORTIONS OF NORTHEAST OKLAHOMA
SUNDAY AND MONDAY...WITH A HIGH PROBABILITY OF HEAT ADVISORY
LEVEL HEAT INDEX VALUES. TEMPERATURES WILL COOL A COUPLE OF
DEGREES...BUT REMAIN ABOVE NORMAL...TOWARD THE MIDDLE OF THE WEEK
AS THE CENTER OF THE UPPER LEVEL HIGH SHIFTS WEST OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  71  90  72 /  80  20   0   0
FSM   88  70  91  72 /  20  10  10   0
MLC   87  71  91  72 /  20   0   0   0
BVO   78  69  89  71 /  70  40  10   0
FYV   81  68  89  71 /  70  10   0   0
BYV   82  68  90  71 /  80  30  10   0
MKO   85  70  90  72 /  60  10   0   0
MIO   78  68  89  71 /  70  50  10   0
F10   86  71  89  73 /  60  10   0   0
HHW   90  71  91  72 /  10   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ054>064-067.

AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ001-002.

&&

AVIATION...30
Hazardous weather outlook, Jul 9, 5:00 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT THU JUL 9 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT THU JUL 9 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...ALONG AND NORTH OF INTERSTATE 40 IN NORTHEAST OKLAHOMA.
	ONSET...ONGOING THROUGHOUT THE DAY.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF HIGHWAY 412.
	ONSET...AFTER 7 AM.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF HIGHWAY 412.
	ONSET...AFTER 7 AM.

DISCUSSION...

A BAND OF SCATTERED THUNDERSTORMS WILL PERSIST ACROSS NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS ALONG AND NORTH OF INTERSTATE 40 THROUGH
THE DAY TODAY. THE AREA WITH THE POTENTIAL FOR THE HEAVIEST
RAINFALL WILL BE ALONG AND NORTH OF HIGHWAY 412 IN NORTHEAST
OKLAHOMA. LOCALIZED FLASH FLOODING IS POSSIBLE IF STORMS CAN TRAIN
OVER THE SAME AREAS. A LIMITED MARGINALLY SEVERE HAIL/WIND THREAT
ALSO EXISTS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...

A MID LEVEL RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION BY
THE WEEKEND AND WILL PERSIST INTO NEXT WEEK. TEMPERATURES WILL
GRADUALLY CLIMB TO LEVELS THAT WILL BRING HEAT INDICES INTO THE
POTENTIALLY DANGEROUS RANGE EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 12:26 AM CDTAreal Flood AdvisoryTSABenton, Washington3 hr
Jul 9, 1:34 AM CDTAreal Flood AdvisoryTSACarroll, Madison3 hr
Jul 9, 3:43 AM CDTFlash Flood WatchTSABenton, Carroll15 hr
Jul 9, 1:56 PM CDTRiver Flood WarningTSAFranklin, Johnson, Logan3 days
Jul 9, 2:14 PM CDTAreal Flood AdvisoryTSACarroll, Madison4 hr
Jul 9, 5:06 PM CDTSevere Thunderstorm WarningTSAWashington39 min
Jul 9, 5:15 PM CDTSevere Thunderstorm WarningTSABenton, Washington30 min
Jul 9, 5:23 PM CDTSpecial Weather StatementTSABenton67 min
Jul 9, 5:33 PM CDTSevere Thunderstorm WarningTSABenton, Washington42 min
Jul 9, 6:00 PM CDTSpecial Weather StatementTSABenton60 min
Jul 9, 6:07 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington68 min
Jul 9, 6:41 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington49 min

Nearby

River Flood Warnings in Arkansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.